# SDR ABXA9800520

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc Duct
- Part number: 523294411014
- Condition: Loose
- Location: Nr 2
- Component: Doug
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMBOUT, GEAR RETRACTION HAD RUMBLING FROM NOSE GEAR AREA.  RECYCLED GEAR, NOISE STOPPED ON DOWN CYCLE BUT RETURNED ON THE RETRACTION.  AIR TURNBACK TO MHR.  FOUND LOOSE NR 2 CTC DUCT.  ADJUSTED AND SECURED DUCT.  NO OTHER DEFECTS NOTED.
